# SDR UHLA201602260075

- Difficulty date: February 26, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 35,315 hours, 30,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR START DOES NOT DEPLOY.  R & R MAIN DOOR STEP FOLD-OUT BACKSTOP IAW AMM 52-13-02.  OPS CHECK GOOD.
